# SDR SPAA0200058

- Difficulty date: December 15, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,754 hours, 30,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Bulkhead
- Part time: 48,754 hours, 30,408 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED IN SIDE FRAME AT BS 178, WL 195 TO WL 207 BL36L. VISUAL CRACKS VERIFIED BY HFEC INSPECTION. REPLACED SIDE CHORD PER BOEING SERVCICE BULLETIN 737-53A1173.
